My sleeping habits have unexpectedly changed and I don't know why. Neither does my psych?
- 13 Apr 2010 by rcalzadilla
- 14 February 2012
- ambien, seroquel, depression, bipolar disorder, obsessive compulsive disorder, sleep disorders, generalized anxiety disorder, sleep
I take 600mg regular Seroquel and 10mg Ambien every evening. Ambien is something new for me; never needed it before. I don't fall sleep right away anymore.Now I sleep 2hrs, wake up, fall sleep again until morning.
My psych has increased my Seroquel to 800mg per day plus the Ambien. Still don't sleep solidly. I just turned 66. My experience with Seroquel has been nothing short of miraculous but, this recent change worries and my wife a little. Any similar?
nothing simular to add ... i just wanted to say 800mg alone should put you to sleep without the ambien ... with the ambien you should probably fall asleep within 20 to 30 minutes and sleep all nite i only know this because i take ambien my son takes 900mg serquel ... talk to you doctor again please ... something must be keeping you from sleping... take care an GOD bless you an you wife
Apparently you discussed with your psychiatrist any changes in your life recently, added stress, financial changes, issues with family, etc. If nothing in your life's circumstances hasn't changed, then maybe talk with your doc again about a different type of medication at bedtime. Personally I don't think Ambien lasts very long. Yes, it works fast but doesn't work well on keeping you asleep. What has helped me the most with sleep and relaxation is 10mg valium. It lasts much longer than Ambien. Although I take them for severe muscle spasms, they work well at bedtime too.
Good luck to you. It is so important to get a good night sleep. Your body needs to regenerate itself. Have another talk with your doctor and hope you can sleep well soon!
My best wishes,
Hello rcalzadilla/. I agree with Lindagail. The dose of Sereoquel alone should be enough to get you through the night and have solid, deep sleep. I believe that your body has built up a tolerance to the Seroquel and suggest its time to replace the drug. I'd not go the route of mixing the Seroquel with a benzopdiazepine, far to risky. Best of wishes and good health to you,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2010 • 4 answers
Posted 25 Jan 2010 • 2 answers
Posted 19 Jul 2010 • 10 answers
Posted 3 Oct 2011 • 12 answers
Posted 21 Apr 2012 • 1 answer